# SDR UALA2012091805265

- Difficulty date: September 17, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,091 hours, 15,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ECRA 5331-01634 FOUND 1 EA LOOSE RIVET AT STA 616 ON STRINGER 16L.  REPLACED LOOSE RIVET.  ACP HFEC INSP OF HOLE, NO CRACKS FOUND REF NDT51-00-16 PART 6 RIVET IS SECURE.
